Depressed And Upset =( (1 Week Post Accutane)
Posted 22 April 2012 - 05:25 AM
1 week post Accutane and my skin is becoming oily again and my forehead is starting to get very patchy and red and spots are starting to breakthrough. This is an area where I normally didn't break out much before accutane.
What makes me so upset is that I haven't had a derm appointment since Feb and I tried to book another one desperately in the last few weeks to extend my course but I had no luck.
I really wanted 1 more month at 50mg to just stop this from happening but had no luck.
Angry and very upset right now =(
Posted 22 April 2012 - 09:09 AM
Posted 22 April 2012 - 09:22 AM
Then 2 weeks before my final batch was about to end I tried contacting his department several times but he never got back to me. At this point I just wanted 1 more month at 50mg to reduce the chances of a relapse.
It's extremely unlikely I will ever get in touch with him directly through the hospital, so my only chance is to go through my GP and that will probably be very long winded =(
Posted 22 April 2012 - 09:38 AM
0 user(s) are reading this topic
0 members, 0 guests, 0 anonymous users